- -

Numerical solution of random differential initial value problems: Multistep methods

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Numerical solution of random differential initial value problems: Multistep methods

Show simple item record

Files in this item

dc.contributor.author Cortés, J.-C. es_ES
dc.contributor.author Jódar Sánchez, Lucas Antonio es_ES
dc.contributor.author Villafuerte, L. es_ES
dc.date.accessioned 2016-03-23T15:17:27Z
dc.date.available 2016-03-23T15:17:27Z
dc.date.issued 2011-01
dc.identifier.issn 0170-4214
dc.identifier.uri http://hdl.handle.net/10251/62034
dc.description.abstract This paper deals with the construction of numerical methods of random initial value problems. Random linear multistep methods are presented and sufficient conditions for their mean square convergence are established. Main statistical properties of the approximations processes are computed in several illustrative examples. Copyright © 2010 John Wiley & Sons, Ltd. es_ES
dc.description.sponsorship Thanks to the anonymous reviewer whose comments greatly enhanced the paper. This work has been partially supported by the Spanish M.E.C. and FEDER grants MTM2009-08587 and TRA2007-68006-C02-02, the Universidad Politecnica de Valencia grant PAID-06-09 (ref. 2588) and Mexican Conacyt. en_EN
dc.language Inglés es_ES
dc.publisher Wiley: 12 months es_ES
dc.relation.ispartof Mathematical Methods in the Applied Sciences es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Mean square calculus es_ES
dc.subject Random initial value problem es_ES
dc.subject Random linear multistep scheme es_ES
dc.subject Illustrative examples es_ES
dc.subject Initial values es_ES
dc.subject Linear multi steps es_ES
dc.subject Linear multistep method es_ES
dc.subject Mean square es_ES
dc.subject Multi step methods es_ES
dc.subject Numerical solution es_ES
dc.subject Statistical properties es_ES
dc.subject Sufficient conditions es_ES
dc.subject Calculations es_ES
dc.subject Differential equations es_ES
dc.subject Differentiation (calculus) es_ES
dc.subject Initial value problems es_ES
dc.subject Numerical methods es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Numerical solution of random differential initial value problems: Multistep methods es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1002/mma.1331
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2009-08587/ES/Ecuaciones Diferenciales Aleatorias Y Aplicaciones/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/UPV//PAID-06-09-2588/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MEC//TRA2007-68006-C02-02/ES/DESARROLLO Y VALIDACION DE NUEVOS MODELOS 1D DE CAVITACION, MODELADO DEL CHORRO Y SUS INTERACCIONES/ / es_ES
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cortés, J.; Jódar Sánchez, LA.; Villafuerte, L. (2011). Numerical solution of random differential initial value problems: Multistep methods. Mathematical Methods in the Applied Sciences. 34(1):63-75. https://doi.org/10.1002/mma.1331 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1002/mma.1331 es_ES
dc.description.upvformatpinicio 63 es_ES
dc.description.upvformatpfin 75 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 34 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 39467 es_ES
dc.identifier.eissn 1099-1476
dc.contributor.funder Universitat Politècnica de València es_ES
dc.description.references Chils, J.-P., & Delfiner, P. (Eds.). (1999). Geostatistics. Wiley Series in Probability and Statistics. doi:10.1002/9780470316993 es_ES
dc.description.references Cortés, J. C., Jódar, L., & Villafuerte, L. (2009). Random linear-quadratic mathematical models: Computing explicit solutions and applications. Mathematics and Computers in Simulation, 79(7), 2076-2090. doi:10.1016/j.matcom.2008.11.008 es_ES
dc.description.references Villafuerte, L., Braumann, C. A., Cortés, J.-C., & Jódar, L. (2010). Random differential operational calculus: Theory and applications. Computers & Mathematics with Applications, 59(1), 115-125. doi:10.1016/j.camwa.2009.08.061 es_ES
dc.description.references Cortés, J. C., Jódar, L., & Villafuerte, L. (2007). Mean square numerical solution of random differential equations: Facts and possibilities. Computers & Mathematics with Applications, 53(7), 1098-1106. doi:10.1016/j.camwa.2006.05.030 es_ES
dc.description.references Cortés, J. C., Jódar, L., & Villafuerte, L. (2007). Numerical solution of random differential equations: A mean square approach. Mathematical and Computer Modelling, 45(7-8), 757-765. doi:10.1016/j.mcm.2006.07.017 es_ES
dc.description.references Cortés, J. C., Jódar, L., Villafuerte, L., & Villanueva, R. J. (2007). Computing mean square approximations of random diffusion models with source term. Mathematics and Computers in Simulation, 76(1-3), 44-48. doi:10.1016/j.matcom.2007.01.020 es_ES
dc.description.references Brugnano, L., Burrage, K., & Burrage, P. M. (2000). Bit Numerical Mathematics, 40(3), 451-470. doi:10.1023/a:1022363612387 es_ES
dc.description.references Denk, G., & Schäffler, S. (1997). Adams methods for the efficient solution of stochastic differential equations with additive noise. Computing, 59(2), 153-161. doi:10.1007/bf02684477 es_ES
dc.description.references Ewald, B. D., & Témam, R. (2005). Numerical Analysis of Stochastic Schemes in Geophysics. SIAM Journal on Numerical Analysis, 42(6), 2257-2276. doi:10.1137/s0036142902418333 es_ES
dc.description.references Talay, D., & Tubaro, L. (1990). Expansion of the global error for numerical schemes solving stochastic differential equations. Stochastic Analysis and Applications, 8(4), 483-509. doi:10.1080/07362999008809220 es_ES
dc.description.references Schurz, H. (1999). The Invariance of Asymptotic Laws of Linear Stochastic Systems under Discretization. ZAMM, 79(6), 375-382. doi:10.1002/(sici)1521-4001(199906)79:6<375::aid-zamm375>3.0.co;2-7 es_ES


This item appears in the following Collection(s)

Show simple item record